March  2020, 28(1): 549-557. doi: 10.3934/era.2020028

Existence of best proximity points satisfying two constraint inequalities

1. 

Department of Mathematics, Bharathidasan University, Trichirapalli, Tamilnadu, India

2. 

University of Banja Luka, Faculty of Electrical Engineering, Patre 5, 78000 Banja Luka, Bosnia and Herzegovina

3. 

Department of Mathematics, Ege University, Bornova, 35100, Izmir, Turkey

* Corresponding author: ozgur.ege@ege.edu.tr

Received  December 2019 Published  March 2020

In this paper, we prove the existence of best proximity point and coupled best proximity point on metric spaces with partial order for weak proximal contraction mappings such that these critical points satisfy some constraint inequalities.

Citation: Duraisamy Balraj, Muthaiah Marudai, Zoran D. Mitrovic, Ozgur Ege, Veeraraghavan Piramanantham. Existence of best proximity points satisfying two constraint inequalities. Electronic Research Archive, 2020, 28 (1) : 549-557. doi: 10.3934/era.2020028
References:
[1]

M. A. Alghamdi, N. Shahzad and F. Vetro, Best proximity points for some classes of proximal contractions, Abstr. Appl. Anal., 2013 (2013), 713252, 10PP. doi: 10.1155/2013/713252.  Google Scholar

[2]

D. Balraj and V. Piramanantham, Best proximity points for generalized proximal cyclic coupled mappings, Int. J. Res. Anal. Rev., 6 (2019), 869-880.   Google Scholar

[3]

S. K. Chatterjea, Fixed-point theorems, C. R. Acad. Bulgare Sci., 25 (1972), 727-730.   Google Scholar

[4]

B. S. Choudhury and P. Maity, Cyclic coupled fixed point result using Kannan type contractions, J. Operators, 2014 (2014), 876749, 1–5. doi: 10.1155/2014/876749.  Google Scholar

[5]

L. B. Ciric, Generalized contractions and fixed point theorem, Publ. Inst. Math., 12 (1971), 19-26.   Google Scholar

[6]

A. A. Eldred and P. Veeramani, Existence and convergence of best proximity points, J. Math. Anal. Appl., 323 (2006), 1001-1006.  doi: 10.1016/j.jmaa.2005.10.081.  Google Scholar

[7]

M. Jleli and B. Samet, A fixed point problem under two constraint inequalities, Fixed Point Theory Appl., 2016 (2016), 1-14.  doi: 10.1186/s13663-016-0504-9.  Google Scholar

[8]

J. G. Kadwin and M. Marudai, Fixed point and best proximity point results for generalised cyclic coupled mappings, Thai J. Math., 14 (2016), 431-441.   Google Scholar

[9]

R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc., 60 (1968), 71-76.   Google Scholar

[10]

P. KumamV. PragadeeswararM. Marudai and K. Sitthithakerngkiet, Coupled best proximity points in ordered metric spaces, Fixed Point Theory Appl., 2014 (2014), 1-13.  doi: 10.1186/1687-1812-2014-107.  Google Scholar

[11]

V. Lakshmikantham and L. B. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal., 70 (2009), 4341-4349.  doi: 10.1016/j.na.2008.09.020.  Google Scholar

show all references

References:
[1]

M. A. Alghamdi, N. Shahzad and F. Vetro, Best proximity points for some classes of proximal contractions, Abstr. Appl. Anal., 2013 (2013), 713252, 10PP. doi: 10.1155/2013/713252.  Google Scholar

[2]

D. Balraj and V. Piramanantham, Best proximity points for generalized proximal cyclic coupled mappings, Int. J. Res. Anal. Rev., 6 (2019), 869-880.   Google Scholar

[3]

S. K. Chatterjea, Fixed-point theorems, C. R. Acad. Bulgare Sci., 25 (1972), 727-730.   Google Scholar

[4]

B. S. Choudhury and P. Maity, Cyclic coupled fixed point result using Kannan type contractions, J. Operators, 2014 (2014), 876749, 1–5. doi: 10.1155/2014/876749.  Google Scholar

[5]

L. B. Ciric, Generalized contractions and fixed point theorem, Publ. Inst. Math., 12 (1971), 19-26.   Google Scholar

[6]

A. A. Eldred and P. Veeramani, Existence and convergence of best proximity points, J. Math. Anal. Appl., 323 (2006), 1001-1006.  doi: 10.1016/j.jmaa.2005.10.081.  Google Scholar

[7]

M. Jleli and B. Samet, A fixed point problem under two constraint inequalities, Fixed Point Theory Appl., 2016 (2016), 1-14.  doi: 10.1186/s13663-016-0504-9.  Google Scholar

[8]

J. G. Kadwin and M. Marudai, Fixed point and best proximity point results for generalised cyclic coupled mappings, Thai J. Math., 14 (2016), 431-441.   Google Scholar

[9]

R. Kannan, Some results on fixed points, Bull. Calcutta Math. Soc., 60 (1968), 71-76.   Google Scholar

[10]

P. KumamV. PragadeeswararM. Marudai and K. Sitthithakerngkiet, Coupled best proximity points in ordered metric spaces, Fixed Point Theory Appl., 2014 (2014), 1-13.  doi: 10.1186/1687-1812-2014-107.  Google Scholar

[11]

V. Lakshmikantham and L. B. Ciric, Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear Anal., 70 (2009), 4341-4349.  doi: 10.1016/j.na.2008.09.020.  Google Scholar

[1]

Lateef Olakunle Jolaoso, Maggie Aphane. Bregman subgradient extragradient method with monotone self-adjustment stepsize for solving pseudo-monotone variational inequalities and fixed point problems. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020178

[2]

Giulia Luise, Giuseppe Savaré. Contraction and regularizing properties of heat flows in metric measure spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (1) : 273-297. doi: 10.3934/dcdss.2020327

[3]

José Madrid, João P. G. Ramos. On optimal autocorrelation inequalities on the real line. Communications on Pure & Applied Analysis, 2021, 20 (1) : 369-388. doi: 10.3934/cpaa.2020271

[4]

Jie Zhang, Yuping Duan, Yue Lu, Michael K. Ng, Huibin Chang. Bilinear constraint based ADMM for mixed Poisson-Gaussian noise removal. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2020071

[5]

Claudia Lederman, Noemi Wolanski. An optimization problem with volume constraint for an inhomogeneous operator with nonstandard growth. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020391

[6]

Ugo Bessi. Another point of view on Kusuoka's measure. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020404

[7]

Indranil Chowdhury, Gyula Csató, Prosenjit Roy, Firoj Sk. Study of fractional Poincaré inequalities on unbounded domains. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020394

[8]

Ilyasse Lamrani, Imad El Harraki, Ali Boutoulout, Fatima-Zahrae El Alaoui. Feedback stabilization of bilinear coupled hyperbolic systems. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020434

[9]

Mahdi Karimi, Seyed Jafar Sadjadi. Optimization of a Multi-Item Inventory model for deteriorating items with capacity constraint using dynamic programming. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2021013

[10]

Christian Beck, Lukas Gonon, Martin Hutzenthaler, Arnulf Jentzen. On existence and uniqueness properties for solutions of stochastic fixed point equations. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020320

[11]

Gang Luo, Qingzhi Yang. The point-wise convergence of shifted symmetric higher order power method. Journal of Industrial & Management Optimization, 2021, 17 (1) : 357-368. doi: 10.3934/jimo.2019115

[12]

Sabira El Khalfaoui, Gábor P. Nagy. On the dimension of the subfield subcodes of 1-point Hermitian codes. Advances in Mathematics of Communications, 2021, 15 (2) : 219-226. doi: 10.3934/amc.2020054

[13]

Balázs Kósa, Karol Mikula, Markjoe Olunna Uba, Antonia Weberling, Neophytos Christodoulou, Magdalena Zernicka-Goetz. 3D image segmentation supported by a point cloud. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 971-985. doi: 10.3934/dcdss.2020351

[14]

Shipra Singh, Aviv Gibali, Xiaolong Qin. Cooperation in traffic network problems via evolutionary split variational inequalities. Journal of Industrial & Management Optimization, 2020  doi: 10.3934/jimo.2020170

[15]

Guojie Zheng, Dihong Xu, Taige Wang. A unique continuation property for a class of parabolic differential inequalities in a bounded domain. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020280

[16]

Tomasz Szostok. Inequalities of Hermite-Hadamard type for higher order convex functions, revisited. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020296

[17]

Rong Chen, Shihang Pan, Baoshuai Zhang. Global conservative solutions for a modified periodic coupled Camassa-Holm system. Electronic Research Archive, 2021, 29 (1) : 1691-1708. doi: 10.3934/era.2020087

[18]

Bopeng Rao, Zhuangyi Liu. A spectral approach to the indirect boundary control of a system of weakly coupled wave equations. Discrete & Continuous Dynamical Systems - A, 2009, 23 (1&2) : 399-414. doi: 10.3934/dcds.2009.23.399

[19]

Kuntal Bhandari, Franck Boyer. Boundary null-controllability of coupled parabolic systems with Robin conditions. Evolution Equations & Control Theory, 2021, 10 (1) : 61-102. doi: 10.3934/eect.2020052

[20]

Haoyu Li, Zhi-Qiang Wang. Multiple positive solutions for coupled Schrödinger equations with perturbations. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2020294

 Impact Factor: 0.263

Article outline

[Back to Top]